# SDR TRAX200700126

- Difficulty date: January 28, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 16,717 hours, 13,764 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAULT AT 8 DEGREES.  EMERGENCY EQUIPMENT ON STANDBY.
